# SDR REXA2014030600262

- Difficulty date: March 6, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N8971A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7971
- Aircraft time: 15,744 hours, 15,097 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FLASHLIGHT BATTERY INDICATION LIGHT NOT BLINKING.  R & R FLASHLIGHT BATTERY IAW AMM 25-61-00.
